RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 8, Pages 1283–1289 (Mi zvmmf1625)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular solutions of parametric equations and the method of artificial parametrization

A. F. Izmailov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1122 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:8, 1231–1237

Bibliographic databases:

Document Type: Article
UDC: 519.642.8
MSC: 65H10
Received: 27.10.1998

Citation: A. F. Izmailov, “Singular solutions of parametric equations and the method of artificial parametrization”, Zh. Vychisl. Mat. Mat. Fiz., 39:8 (1999), 1283–1289; Comput. Math. Math. Phys., 39:8 (1999), 1231–1237

Citation in format AMSBIB
\Bibitem{Izm99}
\by A.~F.~Izmailov
\paper Singular solutions of parametric equations and the method of artificial parametrization
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 8
\pages 1283--1289
\mathnet{http://mi.mathnet.ru/zvmmf1625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719147}
\zmath{https://zbmath.org/?q=an:0970.65052}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 8
\pages 1231--1237


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1625
  • http://mi.mathnet.ru/eng/zvmmf/v39/i8/p1283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Brezhneva, A. F. Izmailov, A. A. Tret'yakov, A. Khmura, “An approach to finding singular solutions to a general system of nonlinear equations”, Comput. Math. Math. Phys., 40:3 (2000), 347–358  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:310
    Full text:74
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019